MathSciNet Relay Station
MathSciNet bibliographic data
MR1385509 11R42 (11R27)
Rubin, Karl A Stark conjecture "over $\bold Z$'' for abelian $L$-functions with multiple zeros. Ann. Inst. Fourier (Grenoble) 46 (1996), no. 1, 33–62.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement